# SDR SWAA2024081622822

- Difficulty date: August 6, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Debonded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREA OF DISBOND ON TAILCONE; RT SIDE LOWER APPROX 10 INCHES AFT OF FWD EDGE. (MARKED)<[01] DISBONDED AREA ON TAIL CONE; RIGHT SIDE LOWER APPROX. 10 INCHES AFT OF FWD EDGE WAS REPAIRED IAW SRM 51-70-05-2R-2.;[02] VERIFIED CORRECTIVE ACTION 1
